# SDR SWAA2022093051848

- Difficulty date: September 10, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A7501U183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R TRANSITION ANGLE BETWEEN STA. 500A TO 500I HAS CORROSION. / [01] REMOVED CORROSION FROM FWD CARGO COMPARTMENT RT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 500A TO STA 500D+11; RBL 21. FOUND BLENDED AREAS TO BE WITHIN ALLOWABLE LIMITS WITH LESS THEN .004? MATERIAL REMOVED IAW SRM 53-00-53-1A-2.;[02] VERIFIED 1. JOHN PRAMUK (TECHNICIAN); 10-SEP-2022 14:56 UTC  REMOVED CORROSION FROM FWD CARGO COMPARTMENT RT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 500A TO STA 500D+11; RBL 21. FOUND BLENDED AREAS TO BE WITHIN ALLOWABLE LIMITS WITH LESS THEN .004? MATERIAL REMOVED IAW SRM 53-00-53-1A-2.;[03] APPLIED ALODINE AND PRIMED AREAS IN COMMON WITH REPAIR FROM STA 500A TO 500D+11 PER SRM 51-20-01; 53-00-53-1A-2.;[04] VERIFIED 3. JOHN PRAMUK (TECHNICIAN); 10-SEP-2022 15:44 UTC  APPLIED ALODINE AND PRIMED AREAS IN COMMON WITH REPAIR FROM STA 500A TO 500D+11 PER SRM 51-20-01; 53-00-53-1A-2;[05] CORROSION DAMAGE ON FWD CARGO COMPARTMENT RT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 500D+11 TO 500I; RBL 21; FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[06] SLICE RT ZEE SIDEPLATE CHANNEL LOCATED ON STA 500D +11 FOR REPAIR AND PART FABRICATION. ALL WORKS REFERENCE TO SRM 53-00-53-2R-6 INSTALLED R/H FWD CARGO REPAIR SPLICE TRANSITION ANGLE FROM STA 500E TO 500I. PER SRM 53-00-53-2R-5.
